Accessibility navigation

Green’s Identity - analogy and application

Glaister, P. (1998) Green’s Identity - analogy and application. International Journal of Mathematical Education in Science and Technology, 29 (3). pp. 444-445. ISSN 1464-5211

Full text not archived in this repository.

To link to this item DOI: 10.1080/0020739980290312

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:19636
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation